Strahlentherapie und Onkologie : Organ der Deutschen Rontgengesellschaft ... [et al] · 1986
[Acute encephalopathy following cranial irradiation of previously treated meningeal leukemia].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bode U, Diehl M, Köster B
Аннотация
The sudden occurrence of an encephalopathic symptomatology within a day following commencement of radiotherapy is demonstrated by a case report of a small child suffering from CNS leukemia. Former intrathecal chemotherapy appears to be a prerequisite for this toxicity. In spite of diuretic therapy the patients condition may worsen initially, but recovery is possible within days. Patient characteristics and disease course identify a new toxicity syndrome, which is not yet familiar.